MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES, INC INCOURAGE DEVICE; PERCUSSOR

RESPIRATORY TECHNOLOGIES, INC INCOURAGE DEVICE; PERCUSSOR
Model Number ICS-1M-US-A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, pt reported she was having discomfort in back while doing therapy.On 08/23 pt reported she has compression fractures in back clinical resource specialist reviewed the patient's medical records, the patient has a history of compression fractures.The patient is returning the device, she cannot tolerate therapy.
 
Event or Problem Description
On (b)(6) 2024 the patient reported she was having discomfort in her back while doing therapy.On (b)(6) 2024 the patient reported she had compression fractures in her back.Clinical resource specialist reviewed the patient's medical records, the patient has a history of compression fractures.The patient is returning the device, she cannot tolerate therapy.

Brand Name
INCOURAGE DEVICE
Common Device Name
PERCUSSOR
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES, INC
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
RESPIRATORY TECHNOLOGIES, INC
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
david douglas
5905 nathan lane north
plymouth, MN 55442
MDR Report Key20100496
Report Number3004961434-2024-00003
Device Sequence Number7664447
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/14/2023
Device Model NumberICS-1M-US-A
Device Lot Number16616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale